By Topic

Robust stability for discrete-time uncertain singular markov jump systems with actuator saturation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
S. Ma ; School of Mathematics, Shandong University, Jinan 250100, People's Republic of China ; C. Zhang ; S. Zhu

In this study, the robust stochastic stability problem for discrete-time uncertain singular Markov jump systems with actuator saturation is considered. A sufficient condition that guarantees that the discrete-time singular Markov jump systems with actuator saturation is regular, causal and stochastically stable is established. With this condition, for full and partial knowledge of transition probabilities cases, the design of robust state feedback controller is developed based on linear matrix inequality (LMI) approach. A numerical example is given to illustrate the effectiveness of the proposed methods.

Published in:

IET Control Theory & Applications  (Volume:5 ,  Issue: 2 )